# SDR I5EA2022101400006

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N807TJ
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 79,032 hours, 45,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 27336
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT OVERWING.  REMOVED AND REPLAED EMERGENCY LIGHT POWER SUPPLY M1134, STA. 634L FOR LEFT OVERWING IAW B737 AMM 33-51-51, OPS CHECK GOOD
